Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
143 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes numbness in the body after receiving an Epidural shot?

It’s been almost 3 years since giving birth to my child. Ever since I got the epidural (the nurse accidently Gave me 5 shots of petocin) 80% of my body is numb. I can’t feel hot/cold. Now it’s tingly and I cause deep scratch marks because I can’t feel the pain. Will this eventually resolve itself? Will I ever be normal again?
Sat, 12 May 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Petocin is oxytocin so, it's a totally different formulation from epidural.

I think, it will not subside by itself. And it's very difficult to tell about lifelong prognosis.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Bhadresh Lakhani
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I don t know if my body is ok, when I receive a kick in my testicles, I really not feel pain, It feels a little of pain but not like other...